this rash seems to acure when ever I relax or stop working. Will gabapentin help with this painful rash? It is almost a daily occurence and is like a hot needle is inserted into the bump. It also spreads across back, chest, and arms. I am also bipolar.
Good question hougie. I think it is obvious of course that your rash is a result of your mothers passing. I am sorry for your loss. I don't know if gabapentin would help but if you are a physic meds you might want to check in with the prescriber. Maybe it would be more appropriate to start there. If not, I really encourage you to go to your primary care doc. Sounds like you may need help getting a handle on such a painful rash.
Losing a parent a never easy. Don't underestimate the power of grief. It is so easy to believe you have dealt with the grief when in reality you haven't given yourself enough time. The grieving time is different for everyone. Just because everyone else seems to have moved on doesn't mean you have.
I think the bipolar also plays a big role in your overall wellbeing. I really encourage you to reach out to your doc and tell them what is going on with you. Even if the rash is temporary, you are suffering. I wish you the best hougie.
- Gabapentin Information for Consumers
- Gabapentin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Gabapentin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 25 Aug 2018 • 10 answers
Updated 4 Aug 2014 • 2 answers
Hi. I had a skin rash and I went to the dermatologist 3 months ago and told me that I propably have?
Updated 17 Apr 2015 • 1 answer
Updated 11 Feb 2018 • 1 answer
Updated 9 Jul 2018 • 1 answer